Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 33, NWS Albuquerque, NM

November 13, 2006

NWS Albuquerque, NM issued this wind advisory at Nov 13, 2006, 3:03 PM MST. It took effect at Nov 14, 2006, 3:54 AM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2006, 3:03 PM MST (22:03 UTC)
In effect from
Nov 14, 2006, 3:54 AM MST
Expired
Nov 14, 2006, 11:00 PM MST
In force
19 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 132203
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MST MON NOV 13 2006

...STRONG AND GUSTY WEST TO NORTHWEST WINDS TUESDAY FOR MUCH OF 
CENTRAL AND EASTERN NEW MEXICO...

.A RAPIDLY INTENSIFYING UPPER LEVEL DISTURBANCE OVER THE PACIFIC
NORTHWEST IS FORECAST TO MOVE SOUTH AND EAST TO THE FOUR CORNERS
REGION EARLY TUESDAY. THIS DISTURBANCE WILL BRING A STRONG COLD
FRONT TO NEW MEXICO ALSO. AS THE DISTURANCE AND COLD FRONT
APPROACH AND PASS THROUGH NEW MEXICO...WEST TO NORTHWEST WINDS
WILL STRENGTHEN LATER TONIGHT AND REACH THEIR PEAK DURING THE DAY
TUESDAY.

NMZ004-005-010>012-141130-
/O.UPG.KABQ.HW.A.0004.061114T1500Z-061115T0100Z/
/O.NEW.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA
303 PM MST MON NOV 13 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS ARE FORECAST TO STRENGTHEN LATER
TONIGHT...AND REACH SUSTAINED SPEEDS OF 25 TO 40 MPH TUESDAY.
OCCASIONAL WIND GUSTS TO 50 OR 55 MPH ARE POSSIBLE.

TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA
TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS.
TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S.
285...STATE ROAD 3 AND U.S. HIGHWAY 84 MAY ALSO BE AFFECTED. 

THE STRONG WINDS ARE FORECAST TO GRADUALLY DIMINISH TUESDAY
EVENING. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ016-017-026-141130-
/O.NEW.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
303 PM MST MON NOV 13 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY FOR
LINCOLN COUNTY AND THE CHAVES COUNTY BOOTHEEL.

WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO
AROUND 50 MPH ARE POSSIBLE. THE WINDS MAY REACH THEIR PEAK DURING
THE AFTERNOON BEFORE DIMINISHING DURING THE EARLY EVENING HOURS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ006-007-013-018-020-021-141130-
/O.NEW.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...PORTALES...CLOVIS
303 PM MST MON NOV 13 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM MST TUESDAY FOR
THE NORTHEAST AND EAST CENTRAL PLAINS.

SOUTHWEST WINDS WILL SHIFT TO THE WEST AND NORTHWEST AS THE DAY
PROGRESSES...AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 50
OR 55 MPH.

TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS
WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER
NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL
NEW MEXICO MAY BE AFFECTED ALSO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.


$$

99
4 follow-up statements
000 
WWUS75 KABQ 141054
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 AM MST TUE NOV 14 2006

...WINDY DAY ACROSS NEW MEXICO TODAY...

.A RAPIDLY INTENSIFYING DISTURBANCE NEAR GREAT SALT LAKE WILL DIVE
RAPIDLY SOUTH AND EAST THIS MORNING...AS SURFACE LOW PRESSURE OVER
CENTRAL WYOMING RACES SOUTH AND DEEPENS OVER THE TEXAS PANHANDLE BY
NOON TODAY. EXPECT RAPID INCREASES IN WIND SPEEDS AFTER DAYBREAK
OVER THE NORTHWESTERN HALF OF THE STATE...WITH HAZARDOUS WIND
SPEEDS INCREASING IN COVERAGE AND SPREADING EASTWARD THROUGHOUT
THE DAY. WIND SPEEDS WILL DECREASE GRADUALLY FROM WEST TO EAST
TUESDAY EVENING...WITH SOME LINGERING GUSTS ALONG THE TEXAS BORDER
DECREASING AFTER MIDNIGHT.

NMZ001>003-008-009-014-015-141900-
/O.EXA.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
354 AM MST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON. 

EXPECT RAPID INCREASES IN WIND SPEEDS AFTER DAYBREAK...WITH WEST
WINDS INCREASING TO 25 TO 35 MPH. EXPECT LOCAL GUSTS TO 50
MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. EXPECT
STRONGER WINDS OVER THE NORTHWEST MOUNTAINS...WITH SPEEDS OF 30 TO
40 MPH AND GUSTS TO 55 MPH.

WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE GRADUALLY THIS
EVENING TO EASE HAZARDOUS WIND CONDITIONS OVERNIGHT.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

$$

NMZ019-141900-
/O.EXA.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/
CHAVES COUNTY PLAINS-
INCLUDING THE CITY OF...ROSWELL
354 AM MST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING. 

EXPECT RAPID INCREASES IN WIND SPEEDS THIS MORNING...WITH WEST WINDS
INCREASING TO 25 TO 35 MPH. EXPECT LOCAL GUSTS TO 50
MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON.

WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT WILL
DECREASE GRADUALLY AFTER MIDNIGHT TO EASE THE HAZARDOUS WIND
CONDITIONS BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

$$

NMZ004-005-010>012-016-017-026-141900-
/O.CON.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...CARRIZOZO...RUIDOSO
354 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

EXPECT RAPID INCREASES IN WIND SPEEDS AFTER DAYBREAK...WITH WEST
WINDS INCREASING TO 30 TO 40 MPH. EXPECT LOCAL GUSTS TO 55
MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. 

WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE GRADUALLY THIS
EVENING TO EASE HAZARDOUS WIND CONDITIONS OVERNIGHT.

TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA
TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS.
TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S.
285...STATE ROAD 3 AND U.S. HIGHWAY 84 MAY ALSO BE AFFECTED.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.


$$

NMZ006-007-013-018-020-021-141900-
/O.CON.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...PORTALES...CLOVIS
354 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM MST THIS EVENING. 

EXPECT RAPID INCREASES IN WIND SPEEDS THIS MORNING...WITH WEST WINDS
INCREASING TO 25 TO 35 MPH. EXPECT LOCAL GUSTS TO 50
MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. EXPECT
STRONGER WINDS ACROSS THE NORTHEAST PLAINS AND FROM TUCUMCARI
WEST...WHERE WIND SPEEDS WILL INCREASE TO 30 TO 40 MPH WITH LOCAL
GUSTS TO 55 MPH.

WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT
WILL DECREASE GRADUALLY AFTER MIDNIGHT TO EASE THE HAZARDOUS WIND
CONDITIONS BY WEDNESDAY MORNING.

TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS
WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER
NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL
NEW MEXICO MAY BE AFFECTED ALSO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

$$

SHY
000 
WWUS75 KABQ 141754
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1054 AM MST TUE NOV 14 2006

...STRONG AND GUSTY WEST TO NORTHWEST WINDS TODAY AND EARLY THIS
EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO...

.A STRONG UPPER LEVEL DISTURBANCE WILL CROSS NORTHERN NEW MEXICO
FROM NORTHWEST TO SOUTHWEST TODAY AND TONIGHT...ALONG WITH A
STRONG COLD FRONT. WEST TO NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN
THIS AFTERNOON...THEN SLOWLY DIMINISH LATER THIS EVENING. 

NMZ005-011-142330-
/O.UPG.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/
/O.NEW.KABQ.HW.W.0005.061114T1754Z-061115T0100Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
1054 AM MST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WILL BLOW ACROSS
THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS THIS AFTERNOON.
OCCASIONAL GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE. THE STRONG
WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. 

TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA
TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS.
TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S.
285 AND STATE ROAD 3 MAY ALSO BE AFFECTED.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001>004-008>010-012-014>017-026-142330-
/O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD...
SOCORRO...CARRIZOZO...RUIDOSO
1054 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON
FOR MUCH OF CENTRAL AND WESTERN NEW MEXICO...INCLUDING THE RIO
GRANDE VALLEY.

EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH.  LOCAL
GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY
DIMINISH AFTER SUNSET. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

$$

NMZ006-007-013-018>021-142330-
/O.CON.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1054 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR
MUCH OF THE EASTERN PLAINS.

EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 40 MPH. LOCAL
GUSTS TO 50 OR 55 MPH ARE POSSIBLE. 

WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT
WILL DECREASE GRADUALLY AFTER MIDNIGHT. 

TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS
WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER
NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL
NEW MEXICO MAY BE AFFECTED ALSO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

$$
000 
WWUS75 KABQ 142151
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MST TUE NOV 14 2006

...STRONG AND GUSTY WEST TO NORTHWEST WINDS REST OF THE AFTERNOON
AND THROUGH THE EARLY EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW
MEXICO...


NMZ005-011-150100-
/O.CON.KABQ.HW.W.0005.000000T0000Z-061115T0100Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
251 PM MST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS.

WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WILL AFFECT THE 
NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS FOR THE REST OF THE
AFTERNOON. OCCASIONAL GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE.
THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET...BUT SOME
LOCALIZED AREAS ALONG THE EAST SLOPES COULD EXPERIENCE GUSTY
NORTHWEST WINDS THROUGH THE NIGHT.

TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA
TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS.
TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S.
285 AND STATE ROAD 3 MAY ALSO BE AFFECTED.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001>004-008>010-012-014>017-026-150100-
/O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD...
SOCORRO...CARRIZOZO...RUIDOSO
251 PM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON
FOR MUCH OF WESTERN AND CENTRAL NEW MEXICO INCLUDING THE RIO
GRANDE VALLEY.

EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH.  LOCAL
GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY
DIMINISH AFTER SUNSET.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER
DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE.

$$

NMZ006-007-013-018>021-150600-
/O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
251 PM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR
A LARGE PORTION OF THE EASTERN PLAINS OF NEW MEXICO.

EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 40 MPH. LOCAL
GUSTS TO 50 OR 55 MPH ARE POSSIBLE.

WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT
SHOULD BE DECREASING BY MIDNIGHT.

TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS
WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER
NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL
NEW MEXICO MAY BE AFFECTED ALSO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE...AND CAN SUDDENLY REDUCE VISIBILITIES IN BLOWING
DUST.  EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS
PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING
TRAVEL UNTIL WIND SPEEDS DECREASE.

$$

99
000 
WWUS75 KABQ 150553
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1053 PM MST TUE NOV 14 2006


NMZ006-007-013-018>021-150700-
/O.EXP.KABQ.WI.Y.0033.000000T0000Z-061115T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1053 PM MST TUE NOV 14 2006

...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING. WIND
SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO
SUBSIDE TO 10 TO 20 MPH OVERNIGHT.

$$

GUYER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:00 PM MST, 3 minutes earlier.

Area forecast discussion, Nov 13, 3:00 PM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MST MON NOV 13 2006

.DISCUSSION...BACK EDGE OF THE AREA OF CLOUDS WHICH COVERED MUCH OF
WESTERN NEW MEXICO DURING THE MORNING STARTING TO APPROACH OUR
WESTERN BORDER. EXPECT A FEW HOURS OF CLEARING THIS EVENING...BUT
MODELS SUGGEST THE OCCASIONAL LAYERED CLOUDINESS WILL RETURN LATER
TONIGHT AND PERSIST UNTIL TUESDAY AFTERNOON BEFORE CLEARING OUT.

SURFACE GRADIENT DOESN/T GET CRANKED UP TIL TUESDAY AFTERNOON...WHEN
IT BECOMES RATHER IMPRESSIVE.  WILL EXTEND WIND ADVISORY INTO
PORTIONS OF EASTERN PLAINS TUESDAY AFTERNOON AND EVENING WHERE
MODELS FORECAST STRONGEST 850-700 MB WINDS.

THERE MAY BE SOME AREAS WEST OF THE CENTRAL MOUNTAIN CHAIN WHICH
COULD GET CLOSE OR TOUCH WIND ADVISORY CRITERIA. BUT HAVE SOME
CONCERN ABOUT AMOUNT OF CLOUD COVER OVERALL WHICH COULD HELP KEEP
WINDS FROM REACHING FULL POTENTIAL.

NORTHWEST FLOW WILL PERSIST OVER NEW MEXICO WEDNESDAY THROUGH LATE
THIS COMING WEEKEND. HOWEVER...THE GRADIENT WON/T BE NEARLY AS
STRONG AS IS FORECAST FOR TONIGHT THROUGH TUESDAY NIGHT. EXPECT
ANOTHER COOL FRONT LATE IN THE WEEK...LATE THURSDAY NIGHT OR
FRIDAY...WITH A STRONGER SURGE LATE SATURDAY. SO FOR NOW...THE MID
TO END OF WEEK PERIODS LOOKS DRY WITH DAYTIME TEMPERATURES AT OR
ABOVE NORMAL FOR MID NOVEMBER.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  30  53  21  49 /   5  20   0   0
GALLUP..........................  28  55  19  53 /   0   5   0   0
GRANTS..........................  26  56  18  54 /   0   5   0   0
GLENWOOD........................  31  64  27  62 /   0   0   0   0
CHAMA...........................  19  42  13  45 /  20  40   0   0
LOS ALAMOS......................  28  52  22  48 /   0  10   0   0
RED RIVER.......................  17  43  10  42 /   5  30   5   0
TAOS............................  25  49  12  48 /   0  10   0   0
SANTA FE........................  27  51  20  49 /   0   5   0   0
SANTA FE AIRPORT................  29  53  24  50 /   0   0   0   0
ESPANOLA........................  26  55  21  53 /   0   5   0   0
ALBUQUERQUE HEIGHTS.............  36  58  32  54 /   0   0   0   0
ALBUQUERQUE VALLEY..............  31  60  25  55 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  32  53  28  51 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  36  60  30  56 /   0   0   0   0
SOCORRO.........................  32  61  27  59 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  29  55  25  51 /   0   5   0   0
MORIARTY/ESTANCIA...............  25  56  22  54 /   0   0   0   0
CARRIZOZO.......................  32  64  28  59 /   0   0   0   0
RUIDOSO.........................  33  63  28  55 /   0   0   0   0
RATON...........................  27  53  18  50 /   0   5   0   0
LAS VEGAS.......................  30  54  20  52 /   0   5   0   0
ROY.............................  34  56  24  52 /   0   5   0   0
CLAYTON.........................  36  59  26  51 /   0   0   5   0
SANTA ROSA......................  37  64  29  56 /   0   0   0   0
TUCUMCARI.......................  39  69  29  58 /   0   0   5   0
FORT SUMNER.....................  39  70  30  59 /   0   0   0   0
CLOVIS..........................  41  71  33  59 /   0   0   5   0
PORTALES........................  40  74  33  60 /   0   0   5   0
ROSWELL.........................  41  76  39  60 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM TO 6 PM MST TUESDAY FOR NMZ004-NMZ005-
NMZ010-NMZ011-NMZ012-NMZ016-NMZ017-NMZ026.

WIND ADVISORY FROM 11 AM TO 11 PM MST TUESDAY FOR NMZ006-NMZ007-
NMZ013-NMZ018-NMZ020-NMZ021.

FIRE WEATHER WATCH TUESDAY AFTERNOON FOR NMZ108.

&&
Hazardous weather outlook, Nov 13, 5:42 AM MST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 AM MST MON NOV 13 2006

NMZ001>021-026-141300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
542 AM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY. WIND SPEEDS WILL INCREASE
RAPIDLY TONIGHT AND BECOME GUSTY ALONG AND EAST OF THE SANGRE DE
CRISTO...SANDIA...AND MANZANO MOUNTAINS.

SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND SPEEDS WILL INCREASE STEADILY TUESDAY MORNING OVER PORTIONS
OF NORTH CENTRAL AND NORTHEAST NEW MEXICO...WITH A HIGH WIND WATCH
IN EFFECT FOR THESE AREAS.

SUSTAINED WINDS OVER 40 MPH AND GUSTS TO 60 MPH ARE EXPECTED.
ELSEWHERE...WINDS WILL BE BREEZY AND LOCALLY GUSTY. EXPECT
INCREASED FIRE DANGER ON TUESDAY IN DRY AREAS AS RELATIVE
HUMIDITIES FALL TO NEAR 20 PERCENT.

WIND SPEEDS WILL DECREASE GRADUALLY TUESDAY NIGHT TO EASE THE HIGH
WIND DANGER BY WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED MONDAY.

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY IN AND NEAR THE NORTH
CENTRAL MOUNTAINS...AND OVER THE NORTHEAST HIGHLANDS...TO OBSERVE
AND REPORT HIGH WIND DANGER.

SPOTTER ACTIVATION IS NOT ANTICIPATED WEDNESDAY THROUGH SUNDAY.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:31 AM MSTHigh Wind WatchABQ12 hr
Nov 13, 2:58 PM MSTFire Weather WatchABQ16 hr

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.